A male asked:
Disclaimer

I just had 3 wisdom teeth taken out. Two weeks later I woke up with ringing in both ears. I took 800mg of ibuprofen about 5 times. Are those related?

1 doctor answer
Dr. Robert Uyeda
44 years experience in General Surgery
Probably: not. Tinnitus could be side effect of aspirin overdose, but not with ibuprofen, especially at this dose range.
Answered on May 10, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Arnold Malerman
52 years experience in Orthodontics
Needs professional: As you said, the tooth needs to be removed. You need to see an oral and maxillofacial surgeon yesterday rather than tomorrow. Meds won't cut it, you ... Read More
A 27-year-old female asked:
Dr. Yash Khanna
56 years experience in Family Medicine
NEED EXTRACTION: You need to see your dentist as the impacted wisdom tooth needs to be extracted, meanwhile take Motrin for pain. Sudafed and Amoxil (amoxicillin) will ... Read More
A female asked:
Dr. Richard Durando
43 years experience in Dentistry
Pounding Head: Aleve (naproxen) is usually a very safe product for short periods. When you take 2 aleve (naproxen) you effective taking a prescription dose of Napros ... Read More
A 40-year-old female asked:
Dr. Susan Arnoult
24 years experience in Family Medicine
Chiropractor: I have sent patients (and myself) to the chiropractor for adjustments of the jaw. This can be helpful especially when all the other options are not w ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month